Advertisement

Siberian Mathematical Journal

, Volume 29, Issue 3, pp 371–374 | Cite as

Finite-dimensional solvable binary-Lie algebras

  • A. N. Grishkov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. T. Gainov, “Identical relations for binary-Lie rings,” Usp. Mat. Nauk,12, No. 3, 141–146 (1957).Google Scholar
  2. 2.
    Dnestr Notebook: Unsolved Problems of the Theory of Rings and Modules, 3rd edn. [in Russian], Novosibirsk (1982).Google Scholar
  3. 3.
    M. N. Kuz'min, “On anticommutative algebras satisfying Engel's condition,” Sib. Mat. Zh.,8, No. 5, 1026–1034 (1967).Google Scholar
  4. 4.
    A. N. Grishkov, “On the theory of finite-dimensional binary-Lie algebras,” Algebra Logika,16, No. 5, 549–556 (1977).Google Scholar
  5. 5.
    A. N. Grishkov, “Lie's theorem for solvable binary-Lie algebras,” Izv. Akad. Nauk SSSR, Ser. Mat.,44, No. 5, 999–1030 (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • A. N. Grishkov

There are no affiliations available

Personalised recommendations